Multiple periodic solutions of some forced hamiltonian systems and the generalized saddle point theorem.

Mohsen Timoumi

Collectanea Mathematica (1992)

  • Volume: 43, Issue: 3, page 217-224
  • ISSN: 0010-0757

How to cite

top

Timoumi, Mohsen. "Multiple periodic solutions of some forced hamiltonian systems and the generalized saddle point theorem.." Collectanea Mathematica 43.3 (1992): 217-224. <http://eudml.org/doc/39529>.

@article{Timoumi1992,
author = {Timoumi, Mohsen},
journal = {Collectanea Mathematica},
keywords = {Teorema de existencia; Convergencia débil; Funciones diferenciables; Operadores lineales; forced Hamiltonian systems; multiple periodic solutions; saddle point theorems},
language = {eng},
number = {3},
pages = {217-224},
title = {Multiple periodic solutions of some forced hamiltonian systems and the generalized saddle point theorem.},
url = {http://eudml.org/doc/39529},
volume = {43},
year = {1992},
}

TY - JOUR
AU - Timoumi, Mohsen
TI - Multiple periodic solutions of some forced hamiltonian systems and the generalized saddle point theorem.
JO - Collectanea Mathematica
PY - 1992
VL - 43
IS - 3
SP - 217
EP - 224
LA - eng
KW - Teorema de existencia; Convergencia débil; Funciones diferenciables; Operadores lineales; forced Hamiltonian systems; multiple periodic solutions; saddle point theorems
UR - http://eudml.org/doc/39529
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.